# SDR VNAA202409240005

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69033202
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TO FUSELAGE SKIN BETWEEN FS 295 - FS 613 AND STR 23L - STR24R.  LIGHTNING STRIKE DAMAGE TO FUSELAGE SKIN BETWEEN FS 295 - FS 613 AND STR 23L - STR24R WAS REPAIRED PER CRJ900 SRM 53-00-00-201-003-A03 AND PER REO 690-53-31-877 REV.--
